Couldn't find what you looking for?

TRY OUR SEARCH!

I've been poor on taking birth control pills at the regular time this month. I missed 2 pills once and so had to search on the internet and take those 2 immediately as they told me so. I've noticed brown bleeding, not a lot of bleeding last week and have just continued on taking pills, thinking it will stop. It has not stopped, it's been about a week. What am I supposed to do? What does this mean? I remember I had a light cramp the first day I noticed the bleeding.
I missed last two days' pills and so I'm not sure whether to take those two immediately right now. This means I missed 2 pills on the third week, should I take those two right now?

Loading...

Hi! I heard that it's normal to have spotting in between periods on the pill. Spotting brown blood is an indication of old, dry blood that is for some reason in the cervix. The most common reason is if you have sexual intercourse and irritation of the cervix causes a little tear. Not enough that it comes flowing out, but like when you urinate or you wipe, you might see it on the tissue. Unless you are passing bright red blood and clots, brown spotting is pretty harmless. Though the most common way women get pregnant while using the pill is starting late. Do the pregnancy test, just in case, and try to take your pill regularly.
Reply

Loading...